MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center and reported that discordant, falsely high pt and inr results were obtained on a sysmex ca-1500 system using the dade innovin reagent.Siemens is investigating the issue.
 
Event or Problem Description
Discordant, falsely high pt (prothrombin time) and inr (international normalized ratio) sample results were obtained on one patient using a sysmex ca-1500 system and the dade innovin reagent.The results were auto repeated and those results were reported to the physician(s), who questioned the results.A new sample was drawn from the patient and yielded lower results.These results were reported to the physician(s) as correct.The original sample was checked for clots, centrifuged again and retested resulting lower.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely high pt and inr results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2020-00006 on 13-feb-2020.Additional information (17-feb-2020): quality controls (qc) recovered in range at the time of the event.There were no instrument flags associated with the affected patient results, and no other patient samples were impacted.Pre-analytical variables (such as a delay in mixing the samples after collection or insufficient mixing) or patient specific issues (such as effects of medications and other interferences listed in the reagent instructions for use (ifu)) could not be excluded.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9707661
Report Number9610806-2020-00006
Device Sequence Number11608422
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549729A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR